Ask an expert
Question

30 Jan 2013

Weight gain
i AM USING CONVULEX , BUT IS GAINING WEIGHT , I TRAIN HARD BUT IT FEELS LIKE IF I HAVE A CRAVING FOR FOOD THE HOLE TIME. IS THERE SOMETHING TO USE TO STIMULATE THE EATING DISORDER WITH THE USE OF CONVULEX
Answer 838 views
Expert
Eating Disorders Expert
Eating Disorders Expert

01 Jan 0001

Hello Waldo,
I am not sure whether you are taking Convulex for epilepsy or whether you have been prescribed it for mood stability (bipolar mood disorder). However, I suggest before you look at your psychological/psychiatric options, you consult with a registered dietician and have your food intake assessed and your exercise levels evaluated.
Regards
Graham
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.